Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the $C^\infty$ invariance of the canonical classes of certain algebraic surfaces


Authors: Robert Friedman, Boris Moishezon and John W. Morgan
Journal: Bull. Amer. Math. Soc. 17 (1987), 283-286
MSC (1985): Primary 57R55; Secondary 14J15
MathSciNet review: 903733
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57R55, 14J15

Retrieve articles in all journals with MSC (1985): 57R55, 14J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15561-3
PII: S 0273-0979(1987)15561-3